# SDR DLL15970167

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N756DR
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1185
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 1605382
- Condition: Corroded
- Location: Bs 983-1212
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING UPPER SURFACE BETWEEN RBL AND LBL 94.5 AND 115.8 WAS FOUND WITH CORROSION.  MOST CORROSION WAS FOUND IN THE STR-TO-SKIN FASTENERS BETWEEN FRONT SPAR FS 983 TO REAR SPAR AT FS 1212.  DAMAGE WAS CLEANED WITH DEPTHS RANGING FROM 0.003 INCH TO 0.081 INCH.
